MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 1988

[Pemphigus herpetiformis following D-penicillamine in a patient with HLA B8].

Weltfriend S, Ingber A, David M, Sandbank M

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A 57-year-old patient with rheumatoid arthritis, who was being treated with D-penicillamine, developed a bullous eruption 2 months after the onset of treatment. On the basis of the clinical, histological and immunofluorescent findings, the diagnosis of herpetiform pemphigus was made. The eruptions disappeared within 2 weeks after the discontinuation of D-penicillamine treatment. During the 16-month follow-up period there was no recurrence. It is noteworthy that a patch test with potassium iodide was positive and that testing for HLA antigens revealed HLA B8, A1, A2, and BW39.

Для цитирования: Weltfriend S, Ingber A, David M, Sandbank M. [Pemphigus herpetiformis following D-penicillamine in a patient with HLA B8].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 1988.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.